# SDR ABXA9600244

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 7000010101
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED, RECYCLED GEAR, NO HELP.  LIGHT EXTINGUISHED AFTER 2-3 MINUTES UPON ENTERING TURBULENCE.  REPLACED LEFT GEAR UPLOCK SWITCH S1-79.
